Home|Journals|Articles by Year Follow on Twitter

Directory for Medical Articles
 

Open Access

Case Report

Düşünen Adam. 2010; 23(3): 219-222


Leucopenia due to quetiapine abuse and combination with olanzapine: a case report

Erkan Aydın, Ömer Şenormancı, Kürşat Altınbaş, Erhan Kurt.

Abstract
Quetiapine is an atypical antipsychotic that can be abused. Olanzapine is an another atypical antipsychotic that is similar to quetiapine in chemical structure and cases of leucopenia after olanzapine use have rarely been presented in the literature. In this report, we presented a case of high dose quetiapine abuse and olanzapine combination treatment leading to leucopenia. Blood levels returned to normal levels in a short period of time both by passing to extended release quetiapine and decreasing the daily dosage.

Key words: Quetiapine abuse, olanzapine, leucopenia



Article Language: Turkish English


Full-text options

Full-text Article




Advertisement
American Journal of Diagnostic Imaging

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.